| Catalog Number |
109.793 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Swelling (2091); Tissue Damage (2104)
| Date of Event |
02/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4).The dentist reported that 2 years after the dental implant was installed in intraoral region #7, it was verified its loss of osseointegration.Immediate load was not performed.The patient presented bone type ii.